# SDR SWAA2014020524864

- Difficulty date: January 28, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 40,222 hours, 27,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 9955763
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERNAL STRUCTURE HANDLE MECHANISM INTERCOSTAL APPEARS TO BE CRACKED.  R & R INTERCOSTAL IAW SRM & DRAWING.
